The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 3.

Jolliffe, S

Maini, P. K. and Schnell, S. and Jolliffe, S. (2004) Bulletin of Mathematical Biology - facts, figures and comparisons. Bulletin of Mathematical Biology, 66 (4). pp. 595-603.

Maini, P

Maini, P. K. and Schnell, S. and Jolliffe, S. (2004) Bulletin of Mathematical Biology - facts, figures and comparisons. Bulletin of Mathematical Biology, 66 (4). pp. 595-603.

Schnell, S

Maini, P. K. and Schnell, S. and Jolliffe, S. (2004) Bulletin of Mathematical Biology - facts, figures and comparisons. Bulletin of Mathematical Biology, 66 (4). pp. 595-603.

This list was generated on Sat Aug 29 06:13:21 2015 BST.